|Know About Over The Counter Migraine Medication|
Active Ingredients: Acetaminophen 250g, Aspirin 250mg, Caffeine 65mg.
Forms: Geltabs, Tablets, Capsules.
The recommended dose of Excedrin Migraine is two tablets taken at six-hour intervals. Excedrin Migraine actually contains the exact same ingredient combination as Excedrin Extra Strength. In fact, the only difference between Excedrin Migraine and Excedrin Extra Strength is that Excedrin Migraine comes with instructions containing a warning about treating migraines. The instructions warns patients to consult with a physician if their headache is accompanied by vomiting or requires bed rest. Excedrin Extra Strength also does not specifically contain migraines under its use section.
Excedrin has established a fine reputation among consumers. Usually it ranks at or near the in customer satisfaction surveys.
Active Ingredients: Ibuprofen 200mg. Also contains 20mg of potassium.
Forms: Liquid filled capsule.
Important information: In the United States Advil Migraine is the only over the counter migraine medication available in liquid capsule form.
You should be aware that Advil Migraine contains the exact same ingredients as regular Advil. Customer satisfaction concerning this product varies. While many report that their recommended dosage often relieves their pain, many other complain that one must exceed dosage in order to get relief. Others complain that it upsets their stomach if they don’t take it on a full stomach. Still others have complained about side effects such as nausea (see above), hives, swelling, etc. And yet others are simply unwilling to pay the extra price for this medication when they can buy the exact same medication under the regular Advil label.
Motrin Migraine Pain
Active Ingredient: Ibuprofen 200mg.
Contains the exact same ingredients as Motrin IB. You should be aware that Motrin Migraine pills are smaller than most other migraine pills. The advantage here is that they are easier to swallow, but at the same time because they are so small they could easily be mistaken for candy by a small child so be sure to keep them out of reach of the young ones. As with Advil, although perhaps even more, customer satisfaction truly runs the gamut when it comes to Motrin. Some migraine sufferers absolutely swear by it, while others say they will never take it again. There doesn’t seem to be any pattern as to why it works so well one some patients and not at all on others. It is recommended that you at least try Motrin because it just may be the answer to your prayers. On the other hand it may no do you good at all. So therefore you’ve got all to gain and only a little bit of money to lose.
Naproxen is in a class of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs) that work by reducing hormones that cause inflammation and pain in the body. Naproxen is sold under a wide variety of brand names across the world, including Aleve, Anaprox and Naprosyn.
TheraPatch Headache Cool Gel
One of the latest products to hit the markets are pads that can be placed on the forehead, temple or the back of the head which contain a gel that cools the skin for up to four hours. You can get the TheraPatch in two forms. One contains no medication whatever, while the other uses the patch as a device to deliver an analgesic. TheraPatch Cool contains menthol, camphor and methyl salicylate, while TheraPatch Warm contains capsaicin. LecTec is also offering medicinal patch products as a drug delivery alternative in the cough-cold and anti-itch sections.